MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FORMULA 180 SHAVER INTERNATIONAL KIT.; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE FORMULA 180 SHAVER INTERNATIONAL KIT.; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 0375708500
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a thermal event.Note, it was noticed during inspection.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.Alleged failure: demo specialist reported that : "we tested an engine back, it made a strange noise, we took it to the ts and the tech gave it back to me and asked me to open a pi.The engine smokes and the consumption is not good." the probable root causes could be 1) suction lever in closed position 2) clogged suction pathway the device manufacture date is not known.

Brand Name
FORMULA 180 SHAVER INTERNATIONAL KIT.
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12270888
Report Number0002936485-2021-00416
Device Sequence Number4542835
Product Code GFA
UDI-Device Identifier07613327057645
UDI-Public07613327057645
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0375708500
Device Catalogue Number0375708500E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date10/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1